淡江大學機構典藏:Item 987654321/118821
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 59599/92851 (64%)
造访人次 : 818950      在线人数 : 35
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/118821


    题名: The partial inverse nodal problem for differential pencils on a finite interval
    作者: Wang, Y. P.;Hu, Yiteng;Shieh, Chung-Tsun
    关键词: Inverse nodal problem;differential pencil;potential;twin-dense nodal subset;arbitrary interval
    日期: 2019-09
    上传时间: 2020-07-01 12:10:41 (UTC+8)
    出版者: Tamkang University
    摘要: n this paper, the partial inverse nodal problem for differential pencils with real-valued coefficients on a finite interval \([0,1]\) was studied. The authors showed that the coefficients \((q_{0}(x),q_{1}(x),h,H_0)\) of the differential pencil \(L_0\) can be uniquely determined by partial nodal data on the right(or, left) arbitrary subinterval \([a,b]\) of \([0,1].\) Finally, an example was given to verify the validity of the reconstruction algorithm for this inverse nodal problem.
    關聯: Tamkang Journal of Mathematics 50(3), p.307-319
    DOI: 10.5556/j.tkjm.50.2019.3359
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    index.html0KbHTML54检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈